# SDR IPXA2022083085764

- Difficulty date: August 22, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 2210081191
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PYLON FAIRING 485AL HAS A CRACKED BRACKET ON FWD O/B SIDEREMOVED AND REPLACED BRACKET IAW SRM 51-40-21
